# SDR ASAA2019091330699

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 45,793 hours, 13,575 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000102
- Part serial: 10676
- Condition: Failed
- Location: Horiz Stab
- Part time: 334 hours, 82 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE ELECTRIC TRIM INOP ON BOTH CONTROL COLUMNS. ENGAGED AUTOPILOT PER QRH & STAB OUT OF TRIM LIGHT ILLUMINATED. GROUNDED - YES. AIR TURNBACK. DIVERSION TIME 51 MINUTES - VERIFIED DEFECT, ACCOMPLISHED FIM 27-41 TASK 804 VERIFIED 115VAC ON D700 PINS 1,2 AND 3 TO PIN 10. REMOVED AND REPLACED STAB TRIM MOTOR REF AMM 27-41-71. ALL GND TESTS PASS.
